# SDR ABXR2020091500104

- Difficulty date: September 15, 2020
- Submitted: September 15, 2020
- Operation: Air carrier
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N658GT
- Make and model: Boeing 767281
- Aircraft serial: 23019
- Aircraft time: 60,994 hours, 45,516 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 114T2300151
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON LEADING EDGE OF WING UNDER PNL 521ZB AT LES 897.00 UNDER 2 NUTPLATES.  PERFORMED B767 SRM 57-41-13-2R-1 REPAIR 1 TO REPAIR CORROSION AT WING LES 897.00 THAT WAS 100% EXFOLIATED ON LEADING EDGE OF WING STATION PNL 521ZB.
